MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. LAMP MODULE REPLACEMENT MLX; N/A

INTEGRA LIFESCIENCES (IRELAND) LTD. LAMP MODULE REPLACEMENT MLX; N/A
Catalog Number 001320LX
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the casing/plastic top and bottom part of the mlx lamp module replacement (001320lx) melted when installed in the light source.The device shut off after a few minutes.The problem was discovered before a procedure.No patient injury or death occurred.No surgical delay was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi #), d9, g3, g6, h2, h3, h10.Corrected field: d4 (serial number).The lamp module replacement mlx (001320lx) was returned for evaluation, along with the 00mlx xenon lightsource that the lamp module replacement was used with.Failure analysis - the lamp module replacement was received in used condition.Visual and functional checks were performed on the lamp.Visual inspection identified that the top and bottom of the lamp had melted.Functional inspection identified that the 00mlx lightsource did not turn on.Root cause - the reported complaint was confirmed.It was determined that the issue of the lamp module melting was most likely due to overheating caused by the fan malfunctioning in the 00mlx unit.The issue of the fan for this 00mlx unit malfunctioning was most likely due to a power supply failure caused by routine use and wear.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
LAMP MODULE REPLACEMENT MLX
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18846551
Report Number3006697299-2024-00023
Device Sequence Number12702088
Product Code FCW
UDI-Device Identifier10381780167969
UDI-Public10381780167969
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number001320LX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown